Saeid Shokooh, On a nonlinear differential equation involving the p(x)-triharmonic operator, Vol. 2020 (2020), Article ID 19, pp. 1-11

Full Text: PDF
DOI: 10.23952/jnfa.2020.19

Received November 2, 2019; Accepted May 8, 2020; Published May 22, 2020

 

Abstract.
In this paper, we study weak solutions of a class of nonlinear elliptic Navier boundary value problems involving the p(x)-triharmonic operator. We determine the intervals of parameters for which the problem admits either a sequence of weak solutions converging to zero or an unbounded sequence of weak solutions.

 

How to Cite this Article:
Saeid Shokooh, On a nonlinear differential equation involving the p(x)-triharmonic operator, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 19, pp. 1-11.